poisoning liver



¬ęParacetamol" adversely affects the function of the liver, which leads to its inadmissibility of the use of various drugs.Thus the undesirable use of analgesics with antihistamines and glucocorticoids, phenobarbital or ethacrynic acid.Overdose during treatment with these drugs can cause liver toxicity, which can result in severe consequences for the other bodies.

Reducing drug efficacy



also "Paracetamol" incompatible with anticholinergics ("Atropine" "Hyoscyamine").These medications reduce the absorption of the drug and reduce its effectiveness, so you must refuse to accept this analgesic and consult with your doctor about the use of alternative treatments.

Oral contraceptives contribute to the speed
y removal "paracetamol" from the system, which also can adversely affect the therapeutic procedure.Also, the drug reduces the effectiveness of uricosuric agents (medicine for gout - "Probenecid" or "sulfinpirazon").Thus it is necessary to abandon the analgesic medication at the time of the group.Also, "Paracetamol" degrades the "Diazepam" "lamotrigine".Dangerous is the use of drugs with "zidovudine" because of the increased risk of increased liver toxicity.

reduce the impact of "paracetamol" drugs such as "INH", "carbamazepine", "Phenytoin," "primidone".This is due to the fact that these drugs increase drug metabolism and accelerate its withdrawal from the body.Also, "Kolestiramin" reduces the effectiveness of anti-inflammatory therapy."Metoclopramide" on the contrary, increases the concentration of paracetamol in the blood, which can also lead to undesirable consequences.

Thus, before combining "paracetamol" with any of these drugs should consult a doctor for the appointment of an alternative analgesic drug or dosage adjustment.Also note that "Paracetamol" contains a large number of drugs against colds, influenza and inflammation.

before self-administered "paracetamol" examine the makeup you are applying medication to treat other symptoms.Do not take "Paracetamol" with one of paratsetamolosoderzhaschih funds, because it can lead to overdose and the appearance of adverse reactions from the body.